# SDR RU3A03003

- Difficulty date: February 17, 2003
- Submitted: March 14, 2003
- Operation: Air carrier
- Aircraft: N87
- Make and model: Cndair CL6002B16
- Aircraft serial: 5190
- Engine: Ge CF34*
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Housing
- Part number: 38826081
- Condition: Cracked
- Location: Apu  Fuel Filter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FUEL FILTER HOUSING ATTACHMENT FLANGES, CRACKED. THIS IS THE 5TH FILTER HOUSING THAT HAS CRACKED SINCE 01/30/99,  3 ON N86, AND 2 ON N87.
